Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Acne already?

  1. #1
    hully's Avatar
    hully is offline Junior Member
    Join Date
    Mar 2003
    Location
    Michigan
    Posts
    61

    Angry Acne already?

    Hey bros,I'm on day 5 of my fina eod and sust 250mg's once a week cycle. I've already gained six pounds and also gotten a couple of clusters of pimples on each side of my face. It's not bad yet, but I've never had acne before and never thought I was prone to it. I was wondering if maybe my batch of fina is more potent than the average of 75 mg's per ml? The final product was a total of 36 cc's. As far as the face, I'm just going to clean it every night with some alcohol pads or something similar. If anyone has any insight on this matter, it would as usual, be greatly appreciated!
    Oh, and when I said the final product was a total of 36 cc's, that was a 4g kit.

  2. #2
    fighter0728 is offline Junior Member
    Join Date
    Mar 2003
    Location
    midwest
    Posts
    90
    I am fairly new to this but I dont see how you could have allready put on 6 pounds from the AS. It is probably due to your diet change. I also dont think that the AS could allready be giving you acne, probably something else, but I could be wrong. I used some differen gel last cycle, but I have been hearing a lot of good things about proactive. Its pretty pricy though. I think it was $40 for a two month kit. Good Luck man

  3. #3
    hully's Avatar
    hully is offline Junior Member
    Join Date
    Mar 2003
    Location
    Michigan
    Posts
    61
    The weight gain might not be from the AS, I am taking celltech also(I started that 2 weeks ago). It's definately not a diet change. I have always eaten like a horse and never gained any weight to speak of. But that was another part of my question, is it possible that the six pounds is from this cycle?

  4. #4
    MarineJuice is offline New Member
    Join Date
    Mar 2003
    Location
    U.S.
    Posts
    30
    my diet hasnt changed and im on day 8 of prop 100mgs eod and eq 300mgs and i have gained 7lbs. also, my back breaks out after i train, never happened before.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •